American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Huan Liu and Meng Zhang. Sums of Fourier coefficients of cusp forms of level $D$ twisted by exponential functions over arithmetic progressions. Proc. Amer. Math. Soc. 145 (2017) 3761-3774.
Abstract, references, and article information   
View Article: PDF

[2] Yong-Gao Chen and Yu Ding. Non-Wieferich primes in arithmetic progressions. Proc. Amer. Math. Soc. 145 (2017) 1833-1836.
Abstract, references, and article information   
View Article: PDF

[3] Michael Boshernitzan and Jon Chaika. Dichotomy for arithmetic progressions in subsets of reals. Proc. Amer. Math. Soc. 144 (2016) 5029-5034.
Abstract, references, and article information   
View Article: PDF

[4] Aleksandar Nikolov and Kunal Talwar. On the hereditary discrepancy of homogeneous arithmetic progressions. Proc. Amer. Math. Soc. 143 (2015) 2857-2863.
Abstract, references, and article information   
View Article: PDF

[5] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth M. Monks. The sufficiency of arithmetic progressions for the $3x+1$ Conjecture. Proc. Amer. Math. Soc. 134 (2006) 2861-2872. MR 2231609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Florian Luca and Pantelimon Stanica. Fibonacci numbers that are not sums of two prime powers. Proc. Amer. Math. Soc. 133 (2005) 1887-1890. MR 2099413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yong-Gao Chen. On integers of the form $k2^{n}+1$. Proc. Amer. Math. Soc. 129 (2001) 355-361. MR 1800230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yong-Gao Chen. On integers of the form $2^k\pm p^{\alpha_1}_1p^{\alpha_2}_2\dotsb p^{\alpha_r}_r$. Proc. Amer. Math. Soc. 128 (2000) 1613-1616. MR 1695159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi-Wei Sun. On integers not of the form $\pm p^a\pm q^b$ . Proc. Amer. Math. Soc. 128 (2000) 997-1002. MR 1695111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhi-Wei Sun. On covering multiplicity . Proc. Amer. Math. Soc. 127 (1999) 1293-1300. MR 1486752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ethan Lewis. Infinite covering systems of congruences which don't exist. Proc. Amer. Math. Soc. 124 (1996) 355-360. MR 1301513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Aviezri S. Fraenkel and R. Jamie Simpson. On infinite disjoint covering systems . Proc. Amer. Math. Soc. 119 (1993) 5-9. MR 1148023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Beebee. Some trigonometric identities related to exact covers . Proc. Amer. Math. Soc. 112 (1991) 329-338. MR 1049133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joseph Gerver, James Propp and Jamie Simpson. Greedily partitioning the natural numbers into sets free of arithmetic progressions . Proc. Amer. Math. Soc. 102 (1988) 765-772. MR 929018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lester E. Dubins. A gloss on a theorem of Furstenberg . Proc. Amer. Math. Soc. 89 (1983) 421-422. MR 715857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia